# SDR UALA2009010600066

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 51,520 hours, 7,627 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80316301
- Condition: Faulty
- Location: Crew O2 System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 IS FAULTY.     ACCOMPLISHED LEAK CHK ON ALL CREW MASKS AND LINES. FOUND LEAK AT 'PRESSURE REGULATOR' TOP PORT. REPLACED REGULATOR. SERVICED OXYGEN TO LIMITS. ACCOMPLISHED POST LK CHK. CHECKED GOOD. CREW O2 HOLDS STEADY.
